# SDR DJFA2011014

- Difficulty date: April 3, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N304FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500028
- Engine: Pwa PW535A
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 5053690040X
- Condition: Cracked
- Location: Lt Engine
- Part time: 274 hours, 158 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF LT ENGINE INLET, CRACKS WERE FOUND AT THE 9 AND 3 OCLOCK POSITIONS.  DURING INSPECTION OF LH ENGINE INLET, CRACKS WERE FOUND AT THE 9 AND 3 OCLOCK POSITIONS.  REPAIRED CRACKS ON INLET IN ACCORDANCE WITH ISR 8000027867R1.
